# SDR SWAA2022040575226

- Difficulty date: November 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.FLOOR PANEL STRAP STA.500D CORRODED BOTTOM SIDE / NO LIMITS PUBLISHED FOR FLOOR PANEL STRAP STA 500D; THERE FOR PART IS OUT OF LIMITS. VERIFIED OF NEW PART AS PART NO 3 453A1611-9 A TG # WN0969 IAW DWG # 453A1600 REV -. STRAP INSTALLED WITH FLOOR PANEL 120CF ON CARD # JPANEL-121-CLOSE.
